On the global existence of a cross-diffusion system

Yuan Lou, Wei Ming Ni, Yaping Wu

Research output: Contribution to journalArticle

109 Scopus citations

Abstract

We consider a strongly-coupled nonlinear parabolic system which arises from population dynamics. The global existence of classical solutions is established when the space dimension is two and one of the cross-diffusion pressures is zero.

Original languageEnglish (US)
Pages (from-to)193-203
Number of pages11
JournalDiscrete and Continuous Dynamical Systems
Volume4
Issue number2
DOIs
StatePublished - Jan 1 1998

Keywords

  • A priori estimates
  • Cross-diffusion
  • Global existence

Fingerprint Dive into the research topics of 'On the global existence of a cross-diffusion system'. Together they form a unique fingerprint.

  • Cite this